Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hermite multipliers and pseudo-multipliers

Author: Jay Epperson
Journal: Proc. Amer. Math. Soc. 124 (1996), 2061-2068
MSC (1991): Primary 42C10
MathSciNet review: 1343690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a multiplier theorem for the Hermite-Triebel-Lizorkin spaces introduced by Epperson in [Studia Math. 114 (1995), 87--103]. This extends Thangavelu's theorem [Revist. Mat. Ibero 3 (1987), 1--24; Math. Notes, vol. 42, 1993] on Hermite multipliers for $L^p$ spaces. We also prove an $L^p$ boundedness result for a class of Hermite pseudo-multipliers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C10

Retrieve articles in all journals with MSC (1991): 42C10

Additional Information

Jay Epperson
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131

PII: S 0002-9939(96)03486-7
Received by editor(s): January 3, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia